MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM WEDGE

ENCORE MEDICAL L.P. DJO SURGICAL; ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM WEDGE
Catalog Number 508-65-001
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument failure - during peripheral screw placement, 1 screw hole would not lock in any screw head.Multiple screws were tried in that hole and none would engage.The baseplate was inspected prior to implanting and there was no apparent damage to the hole threads.The hole was ultimately left empty.No risk reported.Broken/fragmented pieces left pieces left in the patient.
 
Additional Manufacturer Narrative
See h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2025-00162; 508-65-001, s303-broke/cracked/damaged, instrument failure if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
ALTIVATE REVERSE MOD BASEPLATE AND TAPER KIT, 6.5MM WEDGE
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23723571
Report Number1644408-2025-01853
Device Sequence Number10720853
Product Code KWS
UDI-Device Identifier00190446822851
UDI-Public00190446822851
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number508-65-001
Device Lot Number501A1186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown